# SDR HEEA060040

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Indicator
- Part number: 56375600010
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T4 INDICATOR WILL NOT INDICATE.
